MAUDE Adverse Event Report: FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS

FUJIFILM HEALTHCARE AMERICAS CORPORATION SYNAPSE PACS
Model Number N/A
Medical Device Problem Code Computer Software Problem (1112)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/14/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The issue was evaluated and replicated in the hcus lab; the cause was traced to a software configuration.This issue is very rare and requires many tries with large studies to reproduce; it is considered to be a very rare occurrence in a clinical environment.This issue was initially identified as a non-reportable event.During a retrospective review, it was determined that this complaint should be reported in an abundance of caution.Fujifilm has initiated a recall on 3/2/2021 to alert customers of several patient mismatch issues existing in all synapse pacs 5 versions.Fujifilm submitted c&r report 1000513161-03/11/2021-001-c to fda, which has been classified as class ii and has ongoing recall under recall number z-1348-2021.If any additional relevant information becomes available, a supplemental report will be submitted.Ref: internal complaint number (b)(4).
 
Event or Problem Description
On 04/14/2021, fujifilm healthcare americas corporation received a customer inquiry for assistance with synapse pacs.There was a issue noted is as follows: it was reported that the patient history did not refresh after study change.The previous patient information is displayed.There was no patient impact, serious injury or death associated with this event.The issue is considered highly detectable by a healthcare professional; however this report is being submitted in abundance of caution.

Brand Name
SYNAPSE PACS
Common Device Name
SYNAPSE PACS
Manufacturer (Section D)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville NC 27560
Manufacturer (Section G)
FUJIFILM HEALTHCARE AMERICAS CORPORATION
3020 carrington mill blvd
suite 500
morrisville NC 27560
Manufacturer Contact
randy vader
81 hartwell avenue
suite 300
lexington, MA 02421-7838
3603566821
MDR Report Key13291402
Report Number3004972322-2022-00001
Device Sequence Number4599411
Product Code LLZ
UDI-Device Identifier00854904006008
UDI-Public(01)00854904006008(10)0507212
Combination Product (Y/N)N
Initial Reporter CountryNL
PMA/510(K) Number
K160108
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Remedial Action Recall
Type of Report Initial
Report Date (Section B) 01/19/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/14/2021
Initial Report FDA Received Date01/19/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/27/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
SEE H10
Patient Sequence Number1
Patient SexUnknown